MathSciNet Relay Station
MathSciNet bibliographic data
MR1396972 (98f:11065) 11G18 (11F33)
Chua, Seng-Kiat; Ling, San On the rational cuspidal subgroup and the rational torsion points of $J\sb 0(pq)$. Proc. Amer. Math. Soc. 125 (1997), no. 8, 2255–2263.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement